Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Started vomiting with fever and cough. Taking tylenol and advil. Any advice?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
My son has a fever and has a cough. He has vomitted 2 times in the last 24 hours. We are alternating Tylenol and Advil every 4 hours to reduce fever and giving him mucin ex for the cough. Of course this happens on the weekend when the docs office is closed. We are giving him 7 up to drink. Anything else we should be doing until we can get in to the doc tomorrow?
Posted Sat, 12 Jan 2013 in Infections
Answered by Dr. Sudhir 26 minutes later

Thanks for the question.

He might have vomited because of gastritis.Gastritis is common side effect of Tylenol.
Don't take this drug on empty stomach.Take some antacids to relieve this.If he still continues to vomit or feel nauseated then try some anti-emetics.

Rest of the treatment looks fine.Try steam inhalation for cough, that can prove really helpful.

Please ask if there are doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor